Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 129, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 22, 2007, 3:17 PM CDT for Fayette County, Iowa. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2007, 3:17 PM CDT (20:17 UTC)
- Expired
- Aug 22, 2007, 4:15 PM CDT
- In force
- 58 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Fayette County, IA
The radar
The La Crosse radar (KARX), 111 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 284 J/kg
- Mixed-layer CIN
- -437 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 222018
SVRARX
IAC065-222115-
/O.NEW.KARX.SV.W.0129.070822T2017Z-070822T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
317 PM CDT WED AUG 22 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FAYETTE COUNTY IN NORTHEAST IOWA...
* UNTIL 415 PM CDT
* AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM
FREDERICKSBURG TO SUMNER...AND MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WEST UNION AROUND 345 PM...
HEAVY RAIN WILL ACCOMPANY THIS STORM AS WELL...WITH LOCAL STREET
FLOODING POSSIBLE. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
LAT...LON 4309 9176 4280 9161 4278 9203 4278 9208
4298 9209 4308 9200 4308 9181
$$
BAUMGARDT5 follow-up statements
000
WWUS53 KARX 222030
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
329 PM CDT WED AUG 22 2007
IAC065-222115-
/O.CON.KARX.SV.W.0129.000000T0000Z-070822T2115Z/
FAYETTE IA-
329 PM CDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHERN FAYETTE COUNTY...
AT 220 PM...A TRAINED SPOTTER REPORTED 38 MPH WINDS AT SUMNER IN
EASTERN BREMER COUNTY. RADAR INDICATES THE POTENTIAL FOR THIS STORM
TO PRODUCE UP TO 60 MPH WINDS.
AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM
HAWKEYE TO MAYNARD...MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WEST UNION AND FAYETTE AROUND 335 PM...
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
LAT...LON 4309 9176 4280 9161 4278 9203 4278 9208
4298 9209 4308 9200 4308 9181
$$
BAUMGARDT000
WWUS53 KARX 222037
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
336 PM CDT WED AUG 22 2007
IAC065-222115-
/O.CON.KARX.SV.W.0129.000000T0000Z-070822T2115Z/
FAYETTE IA-
336 PM CDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHERN FAYETTE COUNTY...
AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM WEST
UNION TO FAYETTE...MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BRAINARD AND WADENA AT 355 PM
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
LAT...LON 4308 9175 4280 9161 4278 9203 4278 9208
4298 9209 4308 9200
$$
BAUMGARDT000
WWUS53 KARX 222047
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
346 PM CDT WED AUG 22 2007
IAC065-222115-
/O.CON.KARX.SV.W.0129.000000T0000Z-070822T2115Z/
FAYETTE IA-
346 PM CDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHERN FAYETTE COUNTY...
AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM WEST
UNION TO FAYETTE...MOVING EAST AT 35 MPH.
WINDS OF 34 MPH WERE REPORTED AT WEST UNION AT 337 PM.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
LAT...LON 4308 9175 4280 9161 4278 9203 4278 9208
4298 9209 4308 9200
$$
BAUMGARDT000
WWUS53 KARX 222100
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
400 PM CDT WED AUG 22 2007
IAC065-222115-
/O.CON.KARX.SV.W.0129.000000T0000Z-070822T2115Z/
FAYETTE IA-
400 PM CDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHERN FAYETTE COUNTY...
AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM
CLERMONT TO VOLGA...MOVING EAST AT 25 MPH.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
LAT...LON 4308 9175 4280 9161 4278 9203 4278 9208
4298 9209 4308 9200
$$
BAUMGARDT000
WWUS53 KARX 222107
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
407 PM CDT WED AUG 22 2007
IAC065-222117-
/O.EXP.KARX.SV.W.0129.000000T0000Z-070822T2115Z/
FAYETTE IA-
407 PM CDT WED AUG 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE COUNTY
EXPIRES AT 415 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4308 9175 4280 9161 4278 9203 4278 9208
4298 9209 4308 9200
$$
BAUMGARDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:51 PM CDT, 26 minutes earlier.
Area forecast discussion, Aug 22, 2:51 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
251 PM CDT WED AUG 22 2007
SHORT TERM...TONIGHT THROUGH SATURDAY
MAIN FORECAST CONCERNS ARE POTENTIAL FOR HEAVY RAINFALL TONIGHT INTO
THURSDAY.
LATEST WATER VAPOR SATELLITE IMAGERY INDICATING VIGOROUS UPPER
LEVEL CLOSED LOW OVER NORTHERN MANITOBA CANADA. THIS IS ALLOWING
FOR WEST TO EAST ZONAL FLOW ACROSS THE NORTHERN TIER STATES. LATEST
18Z SURFACE ANALYSIS INDICATING A SURFACE FRONT EXTENDING FROM
NORTHEAST WISCONSIN INTO SOUTHEASTERN NEBRASKA. LATEST MOSAIC RADAR
INDICATING SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF FRONT FROM
NORTHEAST IOWA INTO CENTRAL NEBRASKA. THIS IS IN RESPONSE TO AN
UPPER LEVEL SHORTWAVE TROUGH OVER EASTERN NEBRASKA.
THE 12Z WEDNESDAY GFS AND NAM ARE IN GOOD AGREEMENT WITH OVERALL FAST
WEST TO EAST ZONAL FLOW THROUGH PERIOD. BOTH MODELS NOT DOING WELL
IN PLACEMENT OF SHORTWAVE TROUGH OVER EASTERN NEBRASKA. BOTH MODELS
IN VERY GOOD AGREEMENT IN INCREASING THE LOW LEVEL JET...MOISTURE
TRANSPORT AND CONVERGENCE AHEAD OF UPPER LEVEL SHORTWAVE TROUGH OVER
EASTERN NEBRASKA TONIGHT. MAIN DIFFERENCES BETWEEN BOTH
THE MODELS IS THE TIMING AND PLACEMENT OF SURFACE FEATURES/SHORTWAVE
TROUGH THURSDAY NIGHT INTO FRIDAY. THE 12Z WEDNESDAY NAM FASTER AND
FARTHER SOUTH AND EAST WITH SURFACE FRONT THAN GFS.
TONIGHT INTO THURSDAY...UPPER LEVEL SHORTWAVE TROUGH OVER EASTERN
NEBRASKA MOVES EAST ALONG STATIONARY FRONT OVER CENTRAL IOWA
TONIGHT. BOTH MODELS INDICATE INCREASING LOW LEVEL JET THIS EVENING
OVER THE CENTRAL PLAINS. THIS ALLOWS FOR STRONG MOISTURE TRANSPORT
AND THETA E CONVERGENCE AT 850MB INTO NORTHERN IOWA AND SOUTHERN
WISCONSIN TONIGHT. COMBINED WITH HIGH PRECIPITABLE WATER VALUES OF
AROUND TWO INCHES...WET SOILS AND POSSIBLE HIGH RAINFALL RATES. THE
POSSIBILITY OF FLOODING WILL CONTINUE ACROSS THE SOUTHERN FORECAST
AREA. WILL CONTINUE WITH FLASH FLOOD WATCH THROUGH 15Z THURSDAY. BOTH
THE WEDNESDAY GFS AND NAM MOVE SURFACE FRONT NORTHWARD THURSDAY
MORNING AND ASSOCIATED MOISTURE TRANSPORT AND CONVERGENCE. HAVE
INCREASED PRECIPITATION CHANCES ACROSS PARTS OF NORTHERN FORECAST
AREA.
NEXT SHORTWAVE TROUGH EMBEDDED IN WEST TO EAST FLOW MOVES
INTO THE CENTRAL PLAINS THURSDAY NIGHT AND INTO FRIDAY. THE 12Z
WEDNESDAY GFS INDICATES SURFACE FRONT OVER SOUTHEAST WISCONSIN INTO
NORTHEASTERN KANSAS BY 12Z FRIDAY...12Z WEDNESDAY NAM FARTHER
SOUTH AND EAST THAN GFS. BOTH MODELS CONTINUE TO INDICATE STRONG
MOISTURE TRANSPORT AND CONVERGENCE AT 850MB OVERRUNNING SURFACE
FRONT. WITH MODEL DIFFERENCES WITH PLACEMENT OF SURFACE FRONT...
CONFIDENCE IS LOWER THURSDAY NIGHT INTO FRIDAY. HAVE INCREASED
PRECIPITATION CHANCES ACROSS SOUTHERN FORECAST AREA.
BOTH MODELS IN GOOD AGREEMENT IN BUILDING SURFACE RIDGE INTO
FORECAST AREA BY 18Z SATURDAY. GOOD SUBSIDENCE UNDERNEATH RIDGE WILL
ALLOW FOR DRY CONDITIONS ACROSS FORECAST AREA.
LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES
TUESDAY...THEN TEMPERATURES THROUGH PERIOD. BOTH THE 00Z WEDNESDAY
GFS AND ECMWF ARE IN GOOD AGREEMENT WITH ZONAL FLOW THROUGH PERIOD.
MAIN DIFFERENCES BETWEEN THE MODELS IS THE TIMING OF SHORTWAVE
TROUGHS EARLY NEXT WEEK. 00Z WEDNESDAY GFS SLIGHTLY FASTER WITH
FIRST SHORTWAVE TROUGH MONDAY THAN ECMWF. 00Z WEDNESDAY GFS
ENSEMBLE MEAN AND ECMWF ARE IN BETTER AGREEMENT IN TIMING OF
SHORTWAVE TROUGHS EARLY NEXT WEEK. WILL FOLLOW CLOSER TO ECMWF AND
GFS ENSEMBLE MEAN THROUGH PERIOD. SHORTWAVE RIDGE BUILDS INTO THE
UPPER MIDWEST AND GREAT LAKES REGION SATURDAY NIGHT INTO MONDAY.
THIS WILL ALLOW MAIN ENERGY FROM ANY EMBEDDED SHORTWAVE TROUGHS TO
BE NORTH OF FORECAST AREA. WILL GO WITH DRY FORECAST FROM SATURDAY
NIGHT INTO MONDAY. STRONGER SHORTWAVE TROUGH MOVES ACROSS THE
NORTHERN PLAINS AND UPPER MIDWEST TUESDAY INTO WEDNESDAY. 00Z
WEDNESDAY ECMWF INDICATES STRONG MOISTURE TRANSPORT AND CONVERGENCE
INTO FORECAST AREA. 00Z WEDNESDAY GFS ENSEMBLES INDICATING
PROBABILITY OF OVER 30 PERCENT OF MEASURABLE PRECIPITATION. WILL
CONTINUE WITH CHANCES OF PRECIPITATION TUESDAY INTO WEDNESDAY.
.AVIATION...
CONTINUED FOCUS ON TRYING TO TIME ROUNDS OF CONVECTION AT TAF SITES.
MVFR CONDITIONS OVER MUCH OF THE AREA EXCEPT NEAR SHOWERS AND
THUNDERSTORMS THAT MAY BE AROUND MUCH OF THE EVENING. POSSIBLE BREAK
FOR A SHORT PERIOD TONIGHT MAY LEAD TO MORE DEVELOPMENT IF MOISTURE
TRANSPORT BACK ACROSS STALLED FRONT HELPS CREATE MORE STORMS. ALSO
CHANCE THAT HEAVIEST CONVECTION REMAINS ACROSS CENTRAL IOWA LIMITING
DEVELOPMENT CLOSER TO INTERSTATE 90 AND HENCE MORE IMPROVED
CONDITIONS.
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR WIZ041-WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
MNZ096.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
IAZ029-IAZ030.
SHORT-LONG TERM...DTJ
AVIATION..........SHEA
&&Hazardous weather outlook, Aug 22, 10:05 AM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1005 AM CDT WED AUG 22 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041-053>055- 061-231100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-FLOYD- GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND- VERNON-WABASHA-WINNESHIEK-WINONA- 1005 AM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT. A FRONTAL BOUNDARY REMAINS ACROSS THE REGION AND CONTINUES TO HELP TRIGGER THUNDERSTORMS WITH VERY HEAVY RAIN. SOME OF THIS RAIN IS ALREADY ACROSS NORTHWEST AND NORTH CENTRAL IOWA...MOVING INTO THE AREA. ADDITIONAL DEVELOPMENT ACROSS NORTHERN IOWA INTO SOUTHWEST WISCONSIN IS ALSO EXPECTED THROUGH THE AFTERNOON AND ESPECIALLY THIS EVENING. WIDESPREAD RAINFALL OF 1 TO 3 INCHES IS POSSIBLE AGAIN WITH LOCALLY HIGHER AMOUNTS WHICH WILL CERTAINLY LEAD TO ADDITIONAL FLASH FLOOD RELATED PROBLEMS. MANY AREA RIVERS ARE HIGH OR FLOODING AS WELL SO THIS WILL ONLY CAUSE ADDITIONAL PROBLEMS. A FEW OF THESE STORMS MAY ALSO PRODUCE SOME STRONG WINDS OR LARGE HAIL BUT AGAIN...THE MAIN FOCUS WILL BE ON THE HEAVY RAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER SHOT AT THUNDERSTORMS IS EXPECTED THURSDAY AFTERNOON AND EVENING WITH MORE HEAVY RAIN POSSIBLE. AGAIN...FLASH FLOODING WILL BE THE MAIN THREAT OF CONCERN...ALTHOUGH HIGH WIND AND LARGE HAIL MAY ALSO ACCOMPANY STORMS. .SPOTTER INFORMATION STATEMENT... REPORTS OF FLASH FLOODS...MUD SLIDES OR SIGNIFICANT HEAVY RAIN WOULD BE APPRECIATED BY SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL. THE MOST ACTIVE PERIOD WILL LIKELY BE TONIGHT. SPOTTERS MAY ALSO BE NEEDED IF LARGE HAIL OR DAMAGING WIND DEVELOPS BUT CERTAINITY IN THAT IS RELATIVELY LOW. .EMERGENCY MANAGEMENT COORDINATION... A CONFERENCE CALL IS SCHEDULED FOR 130 PM TODAY TO DISCUSS EXPECTED RAINFALL TONIGHT AND CURRENT RIVER LEVELS. WIZ017-029-032>034-042>044-231100- ADAMS-BUFFALO-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR-TREMPEALEAU- 1005 AM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN AND CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A STATIONARY FRONTAL BOUNDARY IS EXPECTED TO REMAIN IN PLACE ACROSS NORTHERN IOWA AND NORTHERN ILLINOIS THROUGH TONIGHT. THUNDERSTORMS WILL MOVE NORTHEAST OUT OF IOWA AND ACROSS THE AREA TODAY AS MOIST AND UNSTABLE AIR SURGES NORTH ACROSS THE FRONTAL BOUNDARY. A FEW OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAINS...WITH A FEW LOCATIONS SEEING 1 TO 2 INCHES OF RAIN. THERE IS A SMALL CHANCE OF A FEW STORMS PRODUCING HAIL AND STRONG WINDS BUT RAIN MAY BE THE BIGGEST THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LOW PRESSURE WILL MOVE NORTHEAST FROM THE CENTRAL PLAINS AND ACROSS THE UPPER MIDWEST THURSDAY THROUGH FRIDAY. THIS WILL CONTINUE TO PRODUCE A CHANCE OF THUNDERSTORMS ACROSS THE AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS THURSDAY AFTERNOON AND EVENING FOR LOCATIONS SOUTH OF MONDOVI TO NEILLSVILLE. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREATS. IT IS STILL TOO EARLY TO DETERMINE THE EXACT TIMING AND DETAILS OF ANY SEVERE STORM THREATS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...BUT MAY BE NEEDED THURSDAY AFTERNOON AND EVENING. REPORTS OF ANY HEAVY RAINS WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SHEA
In the hours before
Local storm report, Aug 22, 11:08 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
1108 AM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG NEW HAMPTON 43.06N 92.31W
08/21/2007 CHICKASAW IA PUBLIC
TREE SNAPPED 20 FT UP. SNAPPED POWER LINES. GRADEN
TRAILER AND MOWER THROWN. RELAYED VIA SHERIFF.
1100 PM FLASH FLOOD CRESCO 43.37N 92.12W
08/21/2007 HOWARD IA LAW ENFORCEMENT
SHERIFF REPORTED THAT GRAVEL ROADS HAD WASHOUTS SPREAD
THROUGH THE COUNTY. TIME ESTIMATED.
1130 PM FLASH FLOOD 2 SE BLUFFTON 43.38N 91.91W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
SCENIC RIVER ROAD DAMAGED BY WATER. TRAVEL NOT
RECOMMENDED. TIME ESTIMATED.
1130 PM FLASH FLOOD 2 N BLUFFTON 43.43N 91.93W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
COUNTY W20 OPEN BUT DAMAGED BY WATER. NOT RECOMMEDNED FOR
TRAVEL. TIME ESTIMATED.
1130 PM FLASH FLOOD 2 N RIDGEWAY 43.33N 91.99W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
COUNTY W14 DAMAGED DUE TO HEAVY RAINFALL. TRAVEL NOT
RECOMMENDED. TIME ESTIMATED.
1135 PM TSTM WND GST CHARLES CITY 43.07N 92.68W
08/21/2007 E50.00 MPH FLOYD IA LAW ENFORCEMENT
2-3 INCH TREE LIMBS DOWN. AWOS AT AIRPORT REPORTED 22 MPH
PEAK GUST. RADAR INDICATED BOWING BEGAN ON EASTERN EDGE
OF COUNTY.
1145 PM HEAVY RAIN 1 E VICTORY 43.48N 91.20W
08/21/2007 M0.00 INCH VERNON WI CO-OP OBSERVER
2.48 INCHES IN 20-30 MINUTES.
1145 PM TSTM WND DMG 1 E VICTORY 43.48N 91.20W
08/21/2007 VERNON WI CO-OP OBSERVER
TREE DOWN ON ROOF OF HOUSE WITH HOUSE ALSO SUSTAINING
SHINGLE AND FACIA DAMAGE. POWER LINES DOWN...POWER
REMAINS OUT AS OF 930 AM AUG 22.
1145 PM TSTM WND DMG 1 NE CHURCHTOWN 43.36N 91.34W
08/21/2007 ALLAMAKEE IA DEPT OF HIGHWAYS
18 TREES DOWN ACROSS MAYS PRAIRIE ROAD NORTH OF HIGHWAY
9. ROAD CLOSED.
1200 AM FLASH FLOOD 5 NW WAUKON 43.32N 91.55W
08/22/2007 ALLAMAKEE IA LAW ENFORCEMENT
ONEILL RIDGE ROAD CLOSED DUE TO WATER ISSUES. THAT
REMAINED CLOSED AT 1030 AM AUG 22. PARTIAL ROAD CLOSURES
THROUGH THE REMAINDER OF THE COUNTY DUE TO RAINFALL. TIME
ESTIMATED.
1210 AM TSTM WND DMG 8 SW VIROQUA 43.48N 91.00W
08/22/2007 VERNON WI EMERGENCY MNGR
BARN...SILO...HOUSE AND TREES DAMAGED IN HORNBY HOLLOW.
NWS SURVEYED DAMAGE FOR POSSIBLE TORNADO. CORN FLATTENED
IN MANY FIELDS...OUT BUILDING ROOF BLOWN OFF. DAMAGE WAS
FROM STRAIGHT LINE WINDS ESTIMATED AT 60-70 MPH.
0100 AM FLASH FLOOD 4 NNE STODDARD 43.71N 91.19W
08/22/2007 VERNON WI NWS EMPLOYEE
THREE MUDSLIDES ALONG COUNTY K...ONE WAS ON ROADSIDE.
PARTIAL WASHOUT OF SUNSHINE DRIVE WHICH WAS REPAIRED
EARLIER IN THE DAY...3 FOOT GULLY INTO LANE EDGE OF ROAD.
TIME ESTIMATED.
&&
DANBLocal storm report, Aug 22, 11:12 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1112 AM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL AUSTIN 43.67N 92.97W
08/21/2007 E1.00 INCH MOWER MN EMERGENCY MNGR
0855 PM HAIL AUSTIN 43.67N 92.97W
08/21/2007 M1.00 INCH MOWER MN EMERGENCY MNGR
0855 PM HAIL AUSTIN 43.67N 92.97W
08/21/2007 E1.00 INCH MOWER MN EMERGENCY MNGR
0855 PM HAIL 2 E AUSTIN 43.67N 92.93W
08/21/2007 E1.75 INCH MOWER MN EMERGENCY MNGR
0904 PM HAIL 2 E AUSTIN 43.67N 92.93W
08/21/2007 E1.75 INCH MOWER MN EMERGENCY MNGR
0904 PM HAIL 2 E AUSTIN 43.67N 92.93W
08/21/2007 E1.75 INCH MOWER MN EMERGENCY MNGR
0912 PM HAIL DEXTER 43.72N 92.70W
08/21/2007 E1.00 INCH MOWER MN LAW ENFORCEMENT
0924 PM HAIL 3 W RACINE 43.78N 92.54W
08/21/2007 E0.88 INCH MOWER MN FIRE DEPT/RESCUE
REPORTED BY STEWARTVILLE FIRE DEPARTMENT STORM SPOTTERS.
0927 PM HAIL RACINE 43.78N 92.48W
08/21/2007 E1.00 INCH MOWER MN TRAINED SPOTTER
NICKEL TO QUARTER SIZED HAIL FELL FOR NEARLY 10 MINUTES.
1008 PM FLASH FLOOD AUSTIN 43.67N 92.97W
08/21/2007 MOWER MN BROADCAST MEDIA
KAAL-TV REPORTED STREET FLOODING ON 4TH STREET NEAR
INTERSTATE 90.
1018 PM TSTM WND GST 1 E CHARLES CITY 43.07N 92.66W
08/21/2007 M51.00 MPH FLOYD IA AWOS
1020 PM FLASH FLOOD AUSTIN 43.67N 92.97W
08/21/2007 MOWER MN BROADCAST MEDIA
KAAL TV REPORTED FLOODING ALONG OAKLAND AVENUE
1030 PM FLASH FLOOD SPRING VALLEY 43.69N 92.39W
08/21/2007 FILLMORE MN LAW ENFORCEMENT
PART OF BASEMENT WALL COLLAPSED IN A HOUSE
1030 PM TSTM WND DMG NEW HAMPTON 43.06N 92.31W
08/21/2007 CHICKASAW IA PUBLIC
TREE SNAPPED 20 FT UP. SNAPPED POWER LINES. GRADEN
TRAILER AND MOWER THROWN. RELAYED VIA SHERIFF.
1035 PM HEAVY RAIN SPRING VALLEY 43.69N 92.39W
08/21/2007 M2.50 INCH FILLMORE MN AMATEUR RADIO
MOST OF THAT RAIN FELL DURING THE PAST HOUR.
1035 PM FLASH FLOOD SPRING VALLEY 43.69N 92.39W
08/21/2007 FILLMORE MN LAW ENFORCEMENT
STREET FLOODING REPORTED
1100 PM FLASH FLOOD CRESCO 43.37N 92.12W
08/21/2007 HOWARD IA LAW ENFORCEMENT
SHERIFF REPORTED THAT GRAVEL ROADS HAD WASHOUTS SPREAD
THROUGH THE COUNTY. TIME ESTIMATED.
1115 PM TSTM WND DMG HANOVER 43.36N 91.53W
08/21/2007 ALLAMAKEE IA LAW ENFORCEMENT
CAR BLOWN INTO A DITCH
1119 PM TSTM WND DMG DECORAH 43.31N 91.79W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN
1124 PM TSTM WND DMG 2 NW EITZEN 43.53N 91.49W
08/21/2007 HOUSTON MN LAW ENFORCEMENT
POWER LINE BLOWN DOWN
1127 PM TSTM WND GST VILLAGE CREEK 43.32N 91.25W
08/21/2007 E50.00 MPH ALLAMAKEE IA LAW ENFORCEMENT
1130 PM FLASH FLOOD 2 N RIDGEWAY 43.33N 91.99W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
COUNTY W14 DAMAGED DUE TO HEAVY RAINFALL. TRAVEL NOT
RECOMMENDED. TIME ESTIMATED.
1130 PM FLASH FLOOD 2 N BLUFFTON 43.43N 91.93W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
COUNTY W20 OPEN BUT DAMAGED BY WATER. NOT RECOMMEDNED FOR
TRAVEL. TIME ESTIMATED.
1130 PM FLASH FLOOD 2 SE BLUFFTON 43.38N 91.91W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
SCENIC RIVER ROAD DAMAGED BY WATER. TRAVEL NOT
RECOMMENDED. TIME ESTIMATED.
1135 PM TSTM WND GST CHARLES CITY 43.07N 92.68W
08/21/2007 E50.00 MPH FLOYD IA LAW ENFORCEMENT
2-3 INCH TREE LIMBS DOWN. AWOS AT AIRPORT REPORTED 22 MPH
PEAK GUST. RADAR INDICATED BOWING BEGAN ON EASTERN EDGE
OF COUNTY.
1145 PM HEAVY RAIN 1 E VICTORY 43.48N 91.20W
08/21/2007 M0.00 INCH VERNON WI CO-OP OBSERVER
2.48 INCHES IN 20-30 MINUTES.
1145 PM TSTM WND DMG 1 E VICTORY 43.48N 91.20W
08/21/2007 VERNON WI CO-OP OBSERVER
TREE DOWN ON ROOF OF HOUSE WITH HOUSE ALSO SUSTAINING
SHINGLE AND FACIA DAMAGE. POWER LINES DOWN...POWER
REMAINS OUT AS OF 930 AM AUG 22.
1145 PM TSTM WND DMG 1 NE CHURCHTOWN 43.36N 91.34W
08/21/2007 ALLAMAKEE IA DEPT OF HIGHWAYS
18 TREES DOWN ACROSS MAYS PRAIRIE ROAD NORTH OF HIGHWAY
9. ROAD CLOSED.
1150 PM TSTM WND DMG DE SOTO 43.43N 91.20W
08/21/2007 VERNON WI LAW ENFORCEMENT
TREES AND POWER LINES BLOWN DOWN
1200 AM FLASH FLOOD 5 NW WAUKON 43.32N 91.55W
08/22/2007 ALLAMAKEE IA LAW ENFORCEMENT
ONEILL RIDGE ROAD CLOSED DUE TO WATER ISSUES. THAT
REMAINED CLOSED AT 1030 AM AUG 22. PARTIAL ROAD CLOSURES
THROUGH THE REMAINDER OF THE COUNTY DUE TO RAINFALL. TIME
ESTIMATED.
1200 AM FLASH FLOOD CALEDONIA 43.63N 91.50W
08/22/2007 HOUSTON MN LAW ENFORCEMENT
WATER OVER THE ROAD NEAR GREEN ACRES
1205 AM TSTM WND DMG VIROQUA 43.56N 90.89W
08/22/2007 VERNON WI AMATEUR RADIO
TREES AND POWER LINES BLOWN DOWN
1210 AM TSTM WND DMG 8 SW VIROQUA 43.48N 91.00W
08/22/2007 VERNON WI EMERGENCY MNGR
BARN...SILO...HOUSE AND TREES DAMAGED IN HORNBY HOLLOW.
NWS SURVEYED DAMAGE FOR POSSIBLE TORNADO. CORN FLATTENED
IN MANY FIELDS...OUT BUILDING ROOF BLOWN OFF. DAMAGE WAS
FROM STRAIGHT LINE WINDS ESTIMATED AT 60-70 MPH.
1215 AM TSTM WND DMG RICHLAND CENTER 43.34N 90.38W
08/22/2007 RICHLAND WI LAW ENFORCEMENT
TREES DOWN IN TOWN.
1218 AM TSTM WND DMG ROCKTON 43.65N 90.60W
08/22/2007 VERNON WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0100 AM FLASH FLOOD 4 NNE STODDARD 43.71N 91.19W
08/22/2007 VERNON WI NWS EMPLOYEE
THREE MUDSLIDES ALONG COUNTY K...ONE WAS ON ROADSIDE.
PARTIAL WASHOUT OF SUNSHINE DRIVE WHICH WAS REPAIRED
EARLIER IN THE DAY...3 FOOT GULLY INTO LANE EDGE OF ROAD.
TIME ESTIMATED.
&&
DANBLocal storm report, Aug 22, 12:09 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
1209 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG NEW HAMPTON 43.06N 92.31W
08/21/2007 CHICKASAW IA PUBLIC
TREE SNAPPED 20 FT UP. SNAPPED POWER LINES. GARDEN
TRAILER AND MOWER THROWN. RELAYED VIA SHERIFF.
1210 AM TSTM WND DMG FENNIMORE 42.98N 90.65W
08/22/2007 GRANT WI PUBLIC
TREE DOWN IN FENNIMORE
&&
DANBLocal storm report, Aug 22, 12:13 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1213 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL AUSTIN 43.67N 92.97W
08/21/2007 E1.00 INCH MOWER MN EMERGENCY MNGR
0904 PM HAIL 2 E AUSTIN 43.67N 92.93W
08/21/2007 E1.75 INCH MOWER MN EMERGENCY MNGR
0912 PM HAIL DEXTER 43.72N 92.70W
08/21/2007 E1.00 INCH MOWER MN LAW ENFORCEMENT
0924 PM HAIL 3 W RACINE 43.78N 92.54W
08/21/2007 E0.88 INCH MOWER MN FIRE DEPT/RESCUE
REPORTED BY STEWARTVILLE FIRE DEPARTMENT STORM SPOTTERS.
0927 PM HAIL RACINE 43.78N 92.48W
08/21/2007 E1.00 INCH MOWER MN TRAINED SPOTTER
NICKEL TO QUARTER SIZED HAIL FELL FOR NEARLY 10 MINUTES.
1008 PM FLASH FLOOD AUSTIN 43.67N 92.97W
08/21/2007 MOWER MN BROADCAST MEDIA
KAAL-TV REPORTED STREET FLOODING ON 4TH STREET NEAR
INTERSTATE 90.
1018 PM TSTM WND GST 1 E CHARLES CITY 43.07N 92.66W
08/21/2007 M51.00 MPH FLOYD IA AWOS
1020 PM FLASH FLOOD AUSTIN 43.67N 92.97W
08/21/2007 MOWER MN BROADCAST MEDIA
KAAL TV REPORTED FLOODING ALONG OAKLAND AVENUE
1030 PM FLASH FLOOD SPRING VALLEY 43.69N 92.39W
08/21/2007 FILLMORE MN LAW ENFORCEMENT
PART OF BASEMENT WALL COLLAPSED IN A HOUSE
1030 PM TSTM WND DMG NEW HAMPTON 43.06N 92.31W
08/21/2007 CHICKASAW IA PUBLIC
TREE SNAPPED 20 FT UP. SNAPPED POWER LINES. GARDEN
TRAILER AND MOWER THROWN. RELAYED VIA SHERIFF.
1035 PM FLASH FLOOD SPRING VALLEY 43.69N 92.39W
08/21/2007 FILLMORE MN LAW ENFORCEMENT
STREET FLOODING REPORTED
1035 PM HEAVY RAIN SPRING VALLEY 43.69N 92.39W
08/21/2007 M2.50 INCH FILLMORE MN AMATEUR RADIO
MOST OF THAT RAIN FELL DURING THE PAST HOUR.
1100 PM FLASH FLOOD CRESCO 43.37N 92.12W
08/21/2007 HOWARD IA LAW ENFORCEMENT
SHERIFF REPORTED THAT GRAVEL ROADS HAD WASHOUTS SPREAD
THROUGH THE COUNTY. TIME ESTIMATED.
1115 PM TSTM WND DMG HANOVER 43.36N 91.53W
08/21/2007 ALLAMAKEE IA LAW ENFORCEMENT
CAR BLOWN INTO A DITCH
1119 PM TSTM WND DMG DECORAH 43.31N 91.79W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN
1124 PM TSTM WND DMG 2 NW EITZEN 43.53N 91.49W
08/21/2007 HOUSTON MN LAW ENFORCEMENT
POWER LINE BLOWN DOWN
1127 PM TSTM WND GST VILLAGE CREEK 43.32N 91.25W
08/21/2007 E50.00 MPH ALLAMAKEE IA LAW ENFORCEMENT
1130 PM FLASH FLOOD 2 SE BLUFFTON 43.38N 91.91W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
SCENIC RIVER ROAD DAMAGED BY WATER. TRAVEL NOT
RECOMMENDED. TIME ESTIMATED.
1130 PM FLASH FLOOD 2 N BLUFFTON 43.43N 91.93W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
COUNTY W20 OPEN BUT DAMAGED BY WATER. NOT RECOMMEDNED FOR
TRAVEL. TIME ESTIMATED.
1130 PM FLASH FLOOD 2 N RIDGEWAY 43.33N 91.99W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
COUNTY W14 DAMAGED DUE TO HEAVY RAINFALL. TRAVEL NOT
RECOMMENDED. TIME ESTIMATED.
1135 PM TSTM WND GST CHARLES CITY 43.07N 92.68W
08/21/2007 E50.00 MPH FLOYD IA LAW ENFORCEMENT
2-3 INCH TREE LIMBS DOWN. AWOS AT AIRPORT REPORTED 22 MPH
PEAK GUST. RADAR INDICATED BOWING BEGAN ON EASTERN EDGE
OF COUNTY.
1145 PM HEAVY RAIN 1 E VICTORY 43.48N 91.20W
08/21/2007 M0.00 INCH VERNON WI CO-OP OBSERVER
2.48 INCHES IN 20-30 MINUTES.
1145 PM TSTM WND DMG 1 E VICTORY 43.48N 91.20W
08/21/2007 VERNON WI CO-OP OBSERVER
TREE DOWN ON ROOF OF HOUSE WITH HOUSE ALSO SUSTAINING
SHINGLE AND FACIA DAMAGE. POWER LINES DOWN...POWER
REMAINS OUT AS OF 930 AM AUG 22.
1145 PM TSTM WND DMG 1 NE CHURCHTOWN 43.36N 91.34W
08/21/2007 ALLAMAKEE IA DEPT OF HIGHWAYS
18 TREES DOWN ACROSS MAYS PRAIRIE ROAD NORTH OF HIGHWAY
9. ROAD CLOSED.
1150 PM TSTM WND DMG DE SOTO 43.43N 91.20W
08/21/2007 VERNON WI LAW ENFORCEMENT
TREES AND POWER LINES BLOWN DOWN
1200 AM FLASH FLOOD 5 NW WAUKON 43.32N 91.55W
08/22/2007 ALLAMAKEE IA LAW ENFORCEMENT
ONEILL RIDGE ROAD CLOSED DUE TO WATER ISSUES. THAT
REMAINED CLOSED AT 1030 AM AUG 22. PARTIAL ROAD CLOSURES
THROUGH THE REMAINDER OF THE COUNTY DUE TO RAINFALL. TIME
ESTIMATED.
1200 AM FLASH FLOOD CALEDONIA 43.63N 91.50W
08/22/2007 HOUSTON MN LAW ENFORCEMENT
WATER OVER THE ROAD NEAR GREEN ACRES
1205 AM TSTM WND DMG VIROQUA 43.56N 90.89W
08/22/2007 VERNON WI AMATEUR RADIO
TREES AND POWER LINES BLOWN DOWN
1210 AM TSTM WND DMG FENNIMORE 42.98N 90.65W
08/22/2007 GRANT WI PUBLIC
TREE DOWN IN FENNIMORE
1210 AM TSTM WND DMG 8 SW VIROQUA 43.48N 91.00W
08/22/2007 VERNON WI EMERGENCY MNGR
BARN...SILO...HOUSE AND TREES DAMAGED IN HORNBY HOLLOW.
NWS SURVEYED DAMAGE FOR POSSIBLE TORNADO. CORN FLATTENED
IN MANY FIELDS...OUT BUILDING ROOF BLOWN OFF. DAMAGE WAS
FROM STRAIGHT LINE WINDS ESTIMATED AT 60-70 MPH.
1215 AM TSTM WND DMG RICHLAND CENTER 43.34N 90.38W
08/22/2007 RICHLAND WI LAW ENFORCEMENT
TREES DOWN IN TOWN.
1218 AM TSTM WND DMG ROCKTON 43.65N 90.60W
08/22/2007 VERNON WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0100 AM FLASH FLOOD 4 NNE STODDARD 43.71N 91.19W
08/22/2007 VERNON WI NWS EMPLOYEE
THREE MUDSLIDES ALONG COUNTY K...ONE WAS ON ROADSIDE.
PARTIAL WASHOUT OF SUNSHINE DRIVE WHICH WAS REPAIRED
EARLIER IN THE DAY...3 FOOT GULLY INTO LANE EDGE OF ROAD.
TIME ESTIMATED.
&&
DANBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 9:14 PM CDT | Flash Flood Warning | ARX | Howard, Mitchell | 3 hr |
| Aug 21, 9:50 PM CDT | Severe Thunderstorm Warning | ARX | Floyd | 40 min |
| Aug 21, 9:53 PM CDT | Flash Flood Warning | ARX | Allamakee, Winneshiek | 3 hr |
| Aug 21, 10:15 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw | 45 min |
| Aug 21, 11:09 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 51 min |
| Aug 21, 11:22 PM CDT | Severe Thunderstorm Warning | ARX | Winneshiek | 23 min |
| Aug 22, 4:18 AM CDT | Flash Flood Watch | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 35 hr |
| Aug 22, 4:44 AM CDT | River Flood Warning | ARX | Allamakee | 35 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.